MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1006T
Medical Device Problem Codes Device-Device Incompatibility (2919); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation product was returned.Inspection revealed that the plates are scratched and the wings have fractured off.Potential cause root cause was unable to be determined.This event could possibly be attributed to off-axis forces applied during insertion.Dhr review per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use this device is used for treatment.Reference report 3004788213-2021-00168.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a cage broke intra-operatively while the mating plate was being removed because the plate would not seat into the cage.The cage and plate were removed and replaced with a competitive construct to complete the procedure without patient impacts.Device evaluation by the manufacturer found the plate had also fractured.This is report two of two for this event.

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13359704
Report Number3004788213-2022-00008
Device Sequence Number1662521
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(11)191101(17)211101(10)778824
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue NumberMC1006T
Device Lot Number778824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight66 KG